The galoisian envelope of a germ of foliation: the quasi-homogeneous case
Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), pp. 269-290.
@incollection{AST_2009__323__269_0,
     author = {Paul, Emmanuel},
     title = {The galoisian envelope of a germ of foliation: the quasi-homogeneous case},
     booktitle = {\'Equations diff\'erentielles et singularit\'es. En l'honneur de J. M. Aroca},
     editor = {Cano F. and Loray F. and Moralez-Ruiz J. J. and Sad P. and Spivakovsky M.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {323},
     year = {2009},
     zbl = {1192.37068},
     mrnumber = {2647975},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2009__323__269_0/}
}
TY  - CHAP
AU  - Paul, Emmanuel
TI  - The galoisian envelope of a germ of foliation: the quasi-homogeneous case
BT  - Équations différentielles et singularités. En l'honneur de J. M. Aroca
ED  - Cano F.
ED  - Loray F.
ED  - Moralez-Ruiz J. J.
ED  - Sad P.
ED  - Spivakovsky M.
T3  - Astérisque
PY  - 2009
DA  - 2009///
IS  - 323
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2009__323__269_0/
UR  - https://zbmath.org/?q=an%3A1192.37068
UR  - https://www.ams.org/mathscinet-getitem?mr=2647975
LA  - en
ID  - AST_2009__323__269_0
ER  - 
%0 Book Section
%A Paul, Emmanuel
%T The galoisian envelope of a germ of foliation: the quasi-homogeneous case
%B Équations différentielles et singularités. En l'honneur de J. M. Aroca
%E Cano F.
%E Loray F.
%E Moralez-Ruiz J. J.
%E Sad P.
%E Spivakovsky M.
%S Astérisque
%D 2009
%N 323
%I Société mathématique de France
%G en
%F AST_2009__323__269_0
Paul, Emmanuel. The galoisian envelope of a germ of foliation: the quasi-homogeneous case, in Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), pp. 269-290. http://archive.numdam.org/item/AST_2009__323__269_0/

[1] M. Canalis-Durand & R. Schäfke - "Divergence and summability of normal forms of systems of differential equations with nilpotent linear part", Ann. Fac. Sci. Toulouse Math. (6) 13 (2004), p. 493-513. | DOI | EuDML | Numdam | MR | Zbl

[2] G. Casale - "Suites de Godbillon-Vey et intégrales premières", C. R. Math. Acad. Sci. Paris 335 (2002), p. 1003-1006. | DOI | MR | Zbl

[3] G. Casale, "D-enveloppe d'un difféomorphisme de (,0)", Ann. Fac. Sci. Toulouse Math. (6) 13 (2004), p. 515-538. | DOI | EuDML | Numdam | MR | Zbl

[4] G. Casale, "Enveloppe galoisienne d'une application rationnelle de 1 ", Publ. Mat. 50 (2006), p. 191-202. | DOI | EuDML | MR | Zbl

[5] G. Casale, "Feuilletages singuliers de codimension un, groupoïde de Galois et intégrales premières", Ann. Inst. Fourier (Grenoble) 56 (2006), p. 735-779. | DOI | EuDML | Numdam | MR | Zbl

[6] G. Casale, "Le groupoïde de Galois de P 1 et son irréductibilité", Comment. Math. Helv. 83 (2008), p. 471-519. | DOI | MR | Zbl

[7] D. Cerveau & R. Moussu - "Groupes d'automorphismes de (𝐂,0) et équations différentielles ydy+=0", Bull. Soc. Math. France 116 (1988), p. 459-488. | DOI | EuDML | Numdam | MR | Zbl

[8] Y. Genzmer - "Déformations isoholonomiques de feuilletages et modules de germes de courbes", Ph.D. Thesis, Université Paul Sabatier, Toulouse, 2006.

[9] F. Loray - "Feuilletages holomorphes à holonomie résoluble", Ph.D. Thesis, Université de Rennes, 1994.

[10] F. Loray, "Réduction formelle des singularités cuspidales de champs de vecteurs analytiques", J. Differential Equations 158 (1999), p. 152-173. | DOI | MR | Zbl

[11] F. Loray & R. Meziani - "Classification de certains feuilletages associés à un cusp", Bol. Soc. Brasil. Mat. (N.S.) 25 (1994), p. 93-106. | DOI | MR | Zbl

[12] B. Malgrange - "Le groupoïde de Galois d'un feuilletage", in Essays on geometry and related topics, Vol. 1, 2, Monogr. Enseign. Math., vol. 38, Enseignement Math., 2001, p. 465-501. | MR | Zbl

[13] B. Malgrange, "On nonlinear differential Galois theory", Chinese Ann. Math. Ser. B 23 (2002), p. 219-226, Dedicated to the memory of Jacques-Louis Lions. | DOI | MR | Zbl

[14] B. Malgrange, Notes manuscrites, 2000.

[15] J. Martinet & J.-P. Ramis - "Classification analytique des équations différentielles non linéaires résonnantes du premier ordre", Ann. Sci. École Norm. Sup. (4) 16 (1983), p. 571-621. | DOI | EuDML | Numdam | MR | Zbl

[16] J.-F. Mattei - "Quasi-homogénéité et équiréductibilité de feuilletages holomorphes en dimension deux", Astérisque 261 (2000), p. 253-276. | Numdam | MR | Zbl

[17] J.-F. Mattei & R. Moussu - "Holonomie et intégrales premières", Ann. Sci. École Norm. Sup. (4) 13 (1980), p. 469-523. | DOI | EuDML | Numdam | MR | Zbl

[18] R. Moussu - "Holonomie évenescente des équations différentielles dégénerées transverses", in Singularities and dynamical systems (Iráklion, 1983), North-Holland Math. Stud., vol. 103, North-Holland, 1985, p. 161-173. | MR | Zbl

[19] L. Ortiz-Bobadilla, E. Rosales-González & S. M. Voronin - "Rigidity theorems for generic holomorphic germs of dicritic foliations and vector fields in ( 2 ,0)", Mosc. Math. J. 5 (2005), p. 171-206. | DOI | MR | Zbl

[20] E. Paul - "Feuilletages holomorphes singuliers à holonomie résoluble", J. reine angew. Math. 514 (1999), p. 9-70. | MR | Zbl

[21] E. Paul, "Formal normal forms for the perturbations of a quasi-homogeneous Hamiltonian vector field", J. Dynam. Control Systems 10 (2004), p. 545-575. | DOI | MR | Zbl

[22] A. Seidenberg - "Reduction of singularities of the differential equation Ady=Bdx", Amer. J. Math. 90 (1968), p. 248-269. | DOI | MR | Zbl

[23] E. Strózyna & H. Zoladek - "The analytic and formal normal form for the nilpotent singularity", J. Differential Equations 179 (2002), p. 479-537. | DOI | MR | Zbl